# SDR CA020226014

- Difficulty date: February 21, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 6,461 hours, 2,150 cycles
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE AT FL210 THE OUTER PANE OF THE LEFT  WINDSHIELD CRACKED.  CREW MADE NORMAL DESCENT TO LOWER ALTITUDE, REDUCED PRESSURIZATION AND RETURNED TO LAND. PART WAS REPLACED WITH NEW P/N 101-384025-21.
